# SDR DXTA200601667

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 1,337 hours, 915 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF AND SWITCHING ON MAIN AIR VALVES, NOTICED A BURNING ODOR AND SMOKE.  BOTH SEEMED TO FOLLOW THROTTLE MOVEMENT, HIGH POWER = MORE ODOR, LOW POWER = LESS ODOR.  THE ODOR WAS LIKE A BURNED BIRD BUT NO VISIBLE BIRD STRIKES FOUND.  PERFORMED BIRD STRIKE INSPECTIONS ON BOTH ENGINES AND AIRFRAME.  NO DEFECTS NOTED.  PERFORMED ENGINE RUNS SEVERAL TIMES NO ODOR OR DEFECTS NOTED.  ALL WORK IAW TFE731-5BR M/M CH 72-00-00 KTEB-KTEB.
